Alert archive / Pennsylvania / Special Weather Statements in 2015
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 26, 2015, 10:40 PM EDT for Berks County, Pennsylvania. It was in force for 95 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2015, 10:40 PM EDT (02:40 UTC)
- Expired
- Jul 27, 2015, 12:15 AM EDT
- In force
- 95 min
- Issued by
- NWS Philadelphia/Mount Holly
County Berks County, PA
The radar
The Philadelphia radar (KDIX), 150 km from the middle of the area, began a volume at 02:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 2.7 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 508 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1362 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
353
WWUS81 KPHI 270240
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1040 PM EDT SUN JUL 26 2015
PAZ060-061-101-270415-
BERKS-WESTERN CHESTER-LEHIGH-
1040 PM EDT SUN JUL 26 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BERKS AND
POSSIBLY WEST CENTRAL LEHIGH AND NORTHERN CHESTER COUNTIES...
AT 1039 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM STRAUSSTOWN TO NEAR DENVER...AND MOVING EAST AT 15
MPH.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MORE THAN 15 MILES AWAY FROM A THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
READING...WYOMISSING...BIRDSBORO...KUTZTOWN...HAMBURG...FLEETWOOD...
SINKING SPRING...LAURELDALE...WOMELSDORF...WERNERSVILLE...
NEWMANSTOWN...LEESPORT...ADAMSTOWN...SHOEMAKERSVILLE...BERNVILLE...
LYONS...STRAUSSTOWN...LENHARTSVILLE...NEW MORGAN AND FAIRVIEW HGTS.
LAT...LON 4054 7617 4057 7602 4060 7600 4061 7577
4020 7570 4019 7597 4036 7621 4037 7623
4052 7626
TIME...MOT...LOC 0239Z 273DEG 12KT 4052 7618 4027 7612
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 26, 9:27 PM EDT, 1 hour 13 minutes earlier.
Area forecast discussion, Jul 26, 9:27 PM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 927 PM EDT SUN JUL 26 2015 .SYNOPSIS... A COLD FRONT WILL APPROACH THE REGION TONIGHT FROM THE NORTHWEST. BY MONDAY, THIS FRONT WILL DISSIPATE INTO A TROUGH OF LOW PRESSURE. HIGH PRESSURE WILL THEN BUILD EASTWARD INTO THE REGION FOR THE MIDDLE OF THE WEEK BEFORE ANOTHER COLD FRONT COMES THROUGH THE REGION THURSDAY NIGHT. ANOTHER AREA OF HIGH PRESSURE WILL BUILD EASTWARD FOR THE END OF NEXT WEEK WITH A FRONTAL BOUNDARY LOCATED TO OUR SOUTH. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... 930 PM EDT UPDATE... MAIN CHANGE WAS TO ADJUST POPS TO REFLECT CURRENT RADAR TRENDS. UPPER LEVEL SHORT WAVE TROUGH REMAINS TO OUR WEST, SO CONVECTION COULD CONTINUE THROUGH THE OVERNIGHT HOURS. HOWEVER, GIVEN THE LOSS OF DIURNAL HEATING AND A STILL MARGINAL LOW LEVEL SHEAR PROFILE, THINK COVERAGE WILL BE SOMEWHAT LIMITED OVERNIGHT. SO HAVE SLIGHTLY LOWERED POPS THROUGH 12Z. PREVIOUS NEAR TERM DISCUSSION...THE WEAKENING COLD FRONT/WIND SHIFT ACROSS THE CENTRAL PART OF PENNSYLVANIA WILL SLOWLY DRIFT TOWARDS THE EAST- SOUTHEAST TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL TRY TO PENETRATE OUR NORTHERN ZONES LATER THIS EVENING AHEAD OF THE FRONT, OR WHAT EVER IS LEFT OF IT. THERE IS NEARLY 1000J/KG OF DCAPE AS THE AIRMASS CONTINUES TO MODIFY ON THE MOISTER SIDE. MID- LEVEL LAPSE RATES ARE RATHER VANILLA THOUGH WITH THE STRONGER HEATING OF THE DAY THE LOW- LEVEL LAPSE RATES HAVE INCREASED CLOSER TO DRY ADIABATIC IN THE 0- 3KM LAYER. THE STORMS ARE MORE PULSEY WITH SHEAR BEING ON THE WEAKER SIDE...15 KNOTS MAYBE, THOUGH PRECIP LOADING IN THE COLUMN COULD PRODUCE AN ISOLATED STRONGER WIND GUST ALONG WITH HEAVY RAIN. THE MEAN FLOW ALOFT TOO IS WEAK SO THE STORMS MAY SIT AND CYCLE FOR A WHILE OVER THE SAME AREA CAUSING LOCALIZED POOR DRAINAGE FLOODING ISSUES. AS THE EVENING AND NIGHT WEAR ON THE AMOUNT OF SURFACE BASED INSTABILITY LESSENS AND WHATS LEFT OF THE LOW-LEVEL JET MOVES FARTHER TOWARDS THE NORTHEAST. THERE IS NOT A LOT OF SURFACE SYNOPTIC LIFTING LEFT TONIGHT BUT WEAK MID-LEVEL COLD POOL INTERACTION WITH A FEW PASSING SHORTWAVES MAY KEEP THE SHOWERY ACTIVITY GOING THROUGH THE OVERNIGHT HOURS...THE CHANCES INCREASE FROM NORTHWEST TO SOUTHEAST LATE TONIGHT. && .SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/... ALMOST A WASH-RINSE-REPEAT KIND OF DAY ON MONDAY. WIND SHIFT LINE STILL HANGING AROUND THE REGION THOUGH EVEN MORE DIFFUSE THAN ON SUNDAY. AMPLE LOW-LEVEL MOISTURE WITH TOTAL COLUMN PWATS CONTINUING TO CLIMB ABOVE 1.5 INCHES. A FEW PASSING SHORTWAVES ALOFT RIDING ALONG ANY SURFACE CONVERGENCE BOUNDARY WILL HELP TO INITIATE AFTERNOON CONVECTION, BUT AGAIN THE HIGHER TERRAIN/RIDGE TOPS MAY BE THE FOCUS AGAIN. OVERALL WE MAINTAIN THE CHANCE POPS FOR SCATTERED SHOWERS AND THUNDERSTORMS. TEMPERATURES WERE BUMPED UP SEVERAL DEGREES FROM MOS WITH THE THINKING THAT MOS IS TRYING TO WASH US OUT TOO MUCH TOMORROW AFTERNOON. SURFACE FLOW DOESN'T CHANGE ALL THAT MUCH FROM DAY TO DAY AND THE LOW-LEVEL THERMAL PROFILE DOES COOL EVER SO SLIGHTLY, BUT WE FEEL WE'LL HAVE ANOTHER CHANCE AT REACHING 90F MONDAY AFTERNOON...TOO MUCH MIXING FROM ALOFT ADIABATICALLY. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... MONDAY NIGHT THROUGH WEDNESDAY NIGHT: A GRADUAL CONTINUED UPTICK IN HEAT AND HUMIDITY WITH A STRONG RIDGE ACROSS THE SOUTHERN PLAINS MAKING ANOTHER CHARGE INTO THE REGION WITH RISING HEIGHTS. THIS WILL RESULT IN A MAINLY DRY PERIOD (POSSIBLE EXCEPTION OF AN ISOLATED THUNDERSTORM SOUTH TUESDAY AFTERNOON). FOR ACTUAL HIGH TEMPERATURES, MODELED 925 MB TEMPERATURES RISE FROM AROUND 23C ON TUESDAY TO 25C FOR WEDNESDAY. THIS EQUATES TO HIGH TEMPERATURES STARTING OFF AROUND 90 ON TUESDAY THEN RISING INTO THE MID 90'S FOR WEDNESDAY, STARTING ANOTHER POTENTIAL MODELED HEAT WAVE FOR MOST OF THE REGION. LESS SPREAD IN PRESENT IN THE OPERATIONAL MODELS AND THE ENSEMBLES IN THIS PERIOD COMPARED TO YESTERDAY AS THE GFS HAS TRENDED COOLER WITH TEMPERATURES. FORTUNATELY MODELED DEWPOINTS ARE IN THE LOW/MID 60'S DURING THE PEAK HEATING HOURS BOTH TUESDAY AND WEDNESDAY. THIS WOULD LIMIT THE MAXIMUM HEAT INDEX TO BETWEEN 95 AND 100 DEGREES. THURSDAY THROUGH SUNDAY: THE COLD FRONTAL BOUNDARY APPROACHING THE REGION TO START THIS PERIOD WILL LIKELY BE THE TRIGGER FOR AN INCREASE IN CLOUDS AND SOME SCATTERED AFTERNOON/EVENING SHOWERS AND STORMS ON THURSDAY. ONCE AGAIN, THE LACK OF SHEAR LOOKS TO BE A LIMITATION IN THE WAY OF ANY SEVERE WEATHER. HOWEVER, AN ISOLATED STRONG WIND GUST CAN NOT BE RULED OUT. THE 12Z (DAYTIME) RUNS OF THE GFS CONTINUE TO RUN WARMER AND DRIER ON THURSDAY THAN OTHER MODELS AND GFS RUNS, CURRENT THINKING IS THIS AN ANOMALY RATHER THAN THE RULE AND THE FORECAST WILL GO MORE TOWARD THE ECMWF WITH TEMPERATURES ON THURSDAY. HIGHER HUMIDITY THOUGH GIVES THE REGION A HIGHER CHANCE FOR THE HEAT INDEX TO REACH 100 DEGREES IN PARTS OF THE REGION. SOME DRIER AND PERHAPS SLIGHTLY COOLER AIR IS LIKELY TO END THE POTENTIAL HEAT WAVE BEHIND THE FRONT ON FRIDAY. COMPARED TO JUST YESTERDAY, THE OPERATIONAL MODELS AND THE RESPECTIVE ENSEMBLES ARE FARTHER OFFSHORE WITH THE FRONT AND ARE SHOWING A MUCH LOWER THREAT FOR WAVES OF LOW PRESSURE DEVELOP ALONG THE BOUNDARY. THE FORECAST REFLECTS A DRY BUT STILL HOT CONDITIONS NEXT WEEKEND WITH EVEN WARM AIR ADVECTION AGAIN BY NEXT SUNDAY WITH A FRONTAL PASSAGE TO OUR NORTH. && .AVIATION /01Z MONDAY THROUGH FRIDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. TONIGHT...MOSTLY VFR CONDITIONS EXPECTED. ISOLATED THUNDERSTORMS AND SCATTERED SHOWERS ARE POSSIBLE THROUGH THE OVERNIGHT HOURS. HOWEVER, WITH LIMITED COVERAGE, DON'T HAVE ENOUGH CONFIDENCE TO INCLUDE MENTION IN ANY TAFS EXCEPT KRDG AND KABE. IF ANY OF THE OTHER TAF SITES ARE AFFECTED, IT WILL LIKELY BE 06Z OR LATER. PATCHY BR IS POSSIBLE ESPECIALLY FOR ANY TAF SITES THAT DO RECEIVE RAIN OVERNIGHT, OR IF FLOW STAYS MORE OF AN ON SHORE DIRECTION FOR OUR COASTAL/NEAR COASTAL SITES (KILG, KMIV, AND KACY). MONDAY...MOSTLY VFR. MORE SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE IN THE AFTERNOON HOURS BUT TOO HARD TO PINPOINT AT THIS TIME. WINDS REMAIN MOSTLY OUT OF THE SOUTH, SLIGHTLY SOUTHEAST. OUTLOOK... MONDAY NIGHT: VFR, ISOLATED TO SCATTERED SHOWERS THUNDERSTORMS, MAY BRIEFLY REDUCE VISIBILITIES AND CEILINGS. WINDS AT OR UNDER UNDER 10 KNOTS OUTSIDE OF THUNDERSTORMS. TUESDAY THROUGH WEDNESDAY NIGHT: VFR. WINDS AT OR UNDER 10 KNOTS THROUGH MOST OF THE PERIOD, WITH SOME SOUTHWESTERLY WIND GUSTS AROUND 15 KNOTS WEDNESDAY AFTERNOON. THURSDAY AND THURSDAY NIGHT: VFR, ISOLATED TO SCATTERED SHOWERS THUNDERSTORMS, MAY BRIEFLY REDUCE VISIBILITIES AND CEILINGS. WEST- SOUTHWEST WIND GUSTS AROUND 15 KNOTS POSSIBLE THURSDAY AND EVENING, LOCALLY HIGHER GUSTS IN THUNDERSTORMS. FRIDAY AND FRIDAY NIGHT: VFR. WINDS AT OR UNDER 10 KNOTS. && .MARINE... SUB-SCA CONDITIONS EXPECTED TONIGHT AND TOMORROW AS A WEAK SURFACE FRONT TRIES TO PUSH THROUGH. SOUTHERLY WINDS AROUND 10 TO 15 KNOTS WITH SOME GUSTS UPWARDS OF 20 KNOTS STILL POSSIBLE TONIGHT AND TOMORROW. SEAS DO INCH UP UNDER THE SOUTHERLY FLOW TONIGHT AND TOMORROW BUT SHOULD REMAIN 4 FEET OR LESS. OUTLOOK... SEAS AND WINDS LOOK TO REMAIN BELOW SCA CRITERIA THROUGH FRIDAY. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT AND THURSDAY AFTERNOON/EVENING WITH THE POTENTIAL FOR LIGHTNING A STRONG WIND GUST OR TWO. SEAS OVERALL FOUR FEET OR LESS WITH WIND GUSTS 20 KNOTS OR LESS THROUGH THURSDAY. SEAS BUILDING TO AROUND FIVE FEET WITH SOME ISOLATED 25 KNOT FOR A PERIOD THURSDAY NIGHT BEFORE DECREASING ON FRIDAY. && .RIP CURRENTS... WITH THE LONG PERIOD (11-12 SECOND) 2 FOOT EASTERLY SWELL CONTINUING...EXPECT THE MODERATE RISK OF DANGEROUS RIP CURRENTS TO CONTINUE THROUGH MONDAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...GAINES NEAR TERM...HEAVENER/JOHNSON SHORT TERM...HEAVENER LONG TERM...GAINES AVIATION...GAINES/HEAVENER/JOHNSON MARINE...GAINES/HEAVENER RIP CURRENTS...JOHNSON
Hazardous weather outlook, Jul 26, 9:14 PM EDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 914 PM EDT SUN JUL 26 2015 NJZ001-007-008-PAZ054-055-060>062-280115- SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 914 PM EDT SUN JUL 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HOT AND HUMID WEATHER IS EXPECTED WEDNESDAY AND THURSDAY, WITH THE HEAT INDICES FORECAST TO BE AS HIGH AS THE MID 90S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>003-MDZ008-012-015-019-020-NJZ009-010-012-013-015>023-027- PAZ070-071-101>106-280115- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA- WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 914 PM EDT SUN JUL 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HOT AND HUMID WEATHER IS EXPECTED WEDNESDAY AND THURSDAY, WITH THE HEAT INDICES FORECAST TO BE BETWEEN 95 AND 100 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-280115- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 914 PM EDT SUN JUL 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER LOW AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE MODERATE RISK OF DANGEROUS RIP CURRENTS CONTINUES INTO THE DAY TOMORROW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-280115- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 914 PM EDT SUN JUL 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 26, 8:57 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
857 PM EDT SUN JUL 26 2015
PAZ054-055-270145-
CARBON-MONROE-
857 PM EDT SUN JUL 26 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN CARBON AND
NORTHERN MONROE COUNTIES...
AT 856 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR SKYTOP TO NEAR STODDARTSVILLE...AND MOVING
SOUTHEAST AT 10 MPH.
WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MOUNT POCONO...TOBYHANNA...SKYTOP...BLAKESLEE...SCOTRUN...
CANADENSIS...GOULDSBORO STATE PARK...MOUNTAINHOME...PARADISE
VALLEY...POCONO PINES...HERNYVILLE...WERRY LAKE...LAKE HARMONY...
ALPINE MOUNTAIN...ARROWHEAD LAKE AND CRESCO.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE OVER 15 MILES AWAY FROM A THUNDERSTORM. SEEK A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4124 7514 4115 7515 4114 7509 4108 7503
4109 7497 4107 7501 4105 7577 4108 7577
4113 7569 4112 7564 4120 7557
TIME...MOT...LOC 0056Z 310DEG 11KT 4120 7515 4116 7569
JRKSpecial weather statement, Jul 26, 9:39 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
939 PM EDT SUN JUL 26 2015
PAZ054-055-270215-
CARBON-MONROE-
939 PM EDT SUN JUL 26 2015
...A STRONG THUNDERSTORM WILL AFFECT EASTERN CARBON AND SOUTHWESTERN
MONROE COUNTIES...
AT 938 PM EDT...A STRONG THUNDERSTORM WAS OVER LAKE HARMONY...OR 11
MILES WEST OF MOUNT POCONO...MOVING SOUTHEAST AT 15 MPH.
WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
PALMERTON...WIND GAP...CHRISTMANS...ROSSLAND...POCONO PINES...LONG
POND...BELTZVILLE STATE PARK...BRODHEADSVILLE...MCMICHAEL...
KUNKLETOWN...MECKESVILLE...BLAKESLEE...PENN FOREST RESERVOIR...SUN
VALLEY...JONAS...ALBRIGHTSVILLE...POCONO RACEWAY...GILBERT...LAKE
HARMONY AND KRESGEVILLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS. A FLOOD ADVISORY HAS ALREADY BEEN ISSUED FOR THE AREA.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MORE THAN 15 MILES AWAY FROM A THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4090 7524 4086 7529 4086 7532 4083 7538
4081 7554 4079 7560 4100 7577 4101 7573
4103 7574 4105 7577 4117 7551
TIME...MOT...LOC 0138Z 333DEG 15KT 4106 7558
JRKSpecial weather statement, Jul 26, 10:10 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1010 PM EDT SUN JUL 26 2015
PAZ060-061-270245-
BERKS-LEHIGH-
1010 PM EDT SUN JUL 26 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BUCKS...
NORTHEASTERN BERKS...SOUTHERN LEHIGH AND NORTHWESTERN MONTGOMERY
COUNTIES...
AT 1009 PM EDT...A STRONG THUNDERSTORM WAS NEAR KUTZTOWN...OR 14
MILES NORTH OF READING...MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 45 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ALLENTOWN...EMMAUS...KUTZTOWN...FLEETWOOD...TOPTON...BALLY...LYONS...
LENHARTSVILLE...ZIONSVILLE...CLAUSSVILLE...ANCIENT OAKS...MACUNGIE...
ALBURTIS AND FULLERTON.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 30 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4059 7593 4064 7545 4042 7547 4042 7549
4045 7553 4041 7556 4039 7557 4045 7593
TIME...MOT...LOC 0209Z 265DEG 20KT 4053 7584
JRKSpecial weather statement, Jul 26, 10:24 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1024 PM EDT SUN JUL 26 2015
PAZ054-055-062-270300-
CARBON-MONROE-NORTHAMPTON-
1024 PM EDT SUN JUL 26 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CARBON...WEST
CENTRAL NORTHAMPTON AND SOUTHWESTERN MONROE COUNTIES...
AT 1023 PM EDT...A STRONG THUNDERSTORM WAS OVER PENN FOREST
RESERVOIR...OR 8 MILES NORTHEAST OF LEHIGHTON...MOVING SOUTHEAST AT
10 MPH.
WIND GUSTS UP TO 45 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
PALMERTON...CHRISTMANS...DANIELSVILLE...PENN FOREST RESERVOIR...
ROSSLAND...JONAS...BELTZVILLE STATE PARK...GILBERT...
BRODHEADSVILLE...KRESGEVILLE...KUNKLETOWN...SAYLORSBURG...EFFORT...
FIDDLETOWN...MERWINSBURG AND TRACHSVILLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS. A FLASH FLOOD WARNING IS ALREADY IN EFFECT FOR THE POCONOS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 30 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4094 7572 4102 7563 4091 7526 4074 7543
4080 7557
TIME...MOT...LOC 0223Z 302DEG 9KT 4093 7561
JRKLocal storm report, Jul 26, 10:35 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1035 PM EDT SUN JUL 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 PM HEAVY RAIN CHRISTMANS 40.97N 75.65W
07/26/2015 M2.76 INCH CARBON PA MESONET
FELL IN 45 MINUTES
&&
EVENT NUMBER PHI1500645
JRKSpecial weather statement, Jul 26, 10:40 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1040 PM EDT SUN JUL 26 2015
PAZ060-061-101-270415-
BERKS-WESTERN CHESTER-LEHIGH-
1040 PM EDT SUN JUL 26 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BERKS AND
POSSIBLY WEST CENTRAL LEHIGH AND NORTHERN CHESTER COUNTIES...
AT 1039 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM STRAUSSTOWN TO NEAR DENVER...AND MOVING EAST AT 15
MPH.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MORE THAN 15 MILES AWAY FROM A THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
READING...WYOMISSING...BIRDSBORO...KUTZTOWN...HAMBURG...FLEETWOOD...
SINKING SPRING...LAURELDALE...WOMELSDORF...WERNERSVILLE...
NEWMANSTOWN...LEESPORT...ADAMSTOWN...SHOEMAKERSVILLE...BERNVILLE...
LYONS...STRAUSSTOWN...LENHARTSVILLE...NEW MORGAN AND FAIRVIEW HGTS.
LAT...LON 4054 7617 4057 7602 4060 7600 4061 7577
4020 7570 4019 7597 4036 7621 4037 7623
4052 7626
TIME...MOT...LOC 0239Z 273DEG 12KT 4052 7618 4027 7612The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 8:00 PM EDT | Special Weather Statement | PHI | Sussex | 30 min |
| Jul 26, 8:10 PM EDT | Areal Flood Advisory | PHI | Sussex | 4 hr |
| Jul 26, 8:42 PM EDT | Flash Flood Warning | PHI | Sussex | 4 hr |
| Jul 26, 10:02 PM EDT | Flash Flood Warning | PHI | Sussex, Warren | 7 hr |
| Jul 26, 10:43 PM EDT | Special Weather Statement | PHI | Morris, Warren | 92 min |
| Jul 26, 11:05 PM EDT | Areal Flood Advisory | PHI | Warren | 4 hr |
| Jul 27, 12:54 AM EDT | Areal Flood Advisory | PHI | Hunterdon | 3 hr |
| Jul 27, 3:19 AM EDT | Areal Flood Advisory | PHI | Camden, Cumberland, Gloucester, Salem | 3 hr |
| Jul 27, 5:20 PM EDT | Areal Flood Advisory | PHI | Middlesex, Somerset | 4 hr |
| Jul 27, 7:13 PM EDT | Areal Flood Advisory | PHI | Mercer | 4 hr |
| Jul 26, 8:57 PM EDT | Special Weather Statement | PHI | Monroe | 48 min |
| Jul 26, 9:33 PM EDT | Areal Flood Advisory | PHI | Carbon, Monroe | 3 hr |
| Jul 26, 9:39 PM EDT | Special Weather Statement | PHI | Monroe | 36 min |
| Jul 26, 10:10 PM EDT | Special Weather Statement | PHI | Lehigh | 35 min |
| Jul 26, 10:24 PM EDT | Special Weather Statement | PHI | Carbon | 36 min |
| Jul 26, 11:33 PM EDT | Areal Flood Advisory | PHI | Berks | 3 hr |
| Jul 27, 1:58 AM EDT | Areal Flood Advisory | PHI | Berks, Chester, Lehigh, Montgomery | 3 hr |
| Jul 27, 2:33 AM EDT | Areal Flood Advisory | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 3 hr |
| Jul 27, 2:31 AM EDT | Areal Flood Advisory | PHI | Caroline, Cecil, Kent, Queen Anne's, Talbot | 3 hr |
| Jul 27, 5:03 PM EDT | Special Weather Statement | PHI | Queen Anne's | 57 min |
| Jul 27, 5:18 PM EDT | Areal Flood Advisory | PHI | Caroline, Queen Anne's | 4 hr |
| Jul 27, 7:16 PM EDT | Areal Flood Advisory | PHI | Caroline, Queen Anne's, Talbot | 4 hr |
| Jul 27, 3:24 AM EDT | Areal Flood Advisory | PHI | Kent | 2 hr |
Nearby
Special Weather Statements in Pennsylvania, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.